Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Stochastic homogenization of nonconvex discrete energies with degenerate growth
Authors: Neukamm, S.; Schäffner, M.; Schlömerkemper, A.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 49
Issue / Number: 3
Start Page: 1761
End Page: 1809
Document Type: Article
ID: 741351.0
Moment bounds for the corrector in stochastic homogenization of a percolation model
Authors: Lamacz, A.; Neukamm, S.; Otto, F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Electronic Journal of Probability
Volume: 20
Sequence Number of Article: 106
Document Type: Article
ID: 718615.0
An optimal quantitative two-scale expansion in stochastic homogenization of discrete elliptic equations
Authors: Gloria, A.; Neukamm, S.; Otto, F.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: ESAIM / Mathematical Modelling and Numerical Analysis
Volume: 48
Issue / Number: 2
Start Page: 325
End Page: 346
Document Type: Article
ID: 708417.0
Derivation of a homogenized nonlinear plate theory from 3d elasticity
Authors: Hornung, P.; Neukamm, S.; Velcic, I.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 51
Issue / Number: 3/4
Start Page: 677
End Page: 699
Document Type: Article
ID: 708418.0
Homogenization of the nonlinear bending theory for plates
Authors: Neukamm, S.; Olbermann, H.
Date of Publication (YYYY-MM-DD): 2014
Document Type: Article
ID: 708604.0
Derivation of a homogenized nonlinear plate theory from 3d elasticity
Authors: Hornung, P.; Neukamm, S.; Velcic, I.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Calculus of Variations and Partial Differential Equations
Document Type: Article
ID: 688200.0
Derivation of a homogenized Von-Karman plate theory from 3d nonlinear elasticity
Authors: Neukamm, S.; Velcic, I.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematical Models and Methods in Applied Sciences
Volume: 23
Issue / Number: 14
Start Page: 2701
End Page: 2748
Document Type: Article
ID: 688202.0
Rigorous derivation of a homogenized bending-torsion theory for inextensible rods from three-dimensional elasticity
Authors: Neukamm, S.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Archive for Rational Mechanics and Analysis
Volume: 206
Issue / Number: 2
Start Page: 645
End Page: 706
Document Type: Article
ID: 645533.0
Commutability of homogenization and linearization at identity in finite elasticity and applications
Authors: Gloria, A.; Neukamm, S.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Annales de l'Institut Henri Poincaré / C
Volume: 28
Issue / Number: 6
Start Page: 941
End Page: 964
Document Type: Article
ID: 587760.0
On the commutability of homogenization and linearization in finite elasticity
Authors: Müller, S.; Neukamm, S.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Archive for Rational Mechanics and Analysis
Volume: 201
Issue / Number: 2
Start Page: 465
End Page: 500
Document Type: Article
ID: 587771.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.